# SDR VNAA2013091400005

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 21,588 hours, 21,447 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Unit
- Part number: 920GC02Y01
- Part serial: 286
- Condition: Failed
- Location: Dc Pwr Dist Sys
- Part time: 21,588 hours, 21,447 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ELECTRICAL ODOR IN FLIGHT DECK. MX TROUBLESHOT, R & R RT DIRECT CURRENT POWER CENTER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
